# SDR JJBA2014110500002

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 34,306 hours, 46,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  R & R THE POWER SUPPLIES IN POSITION 1, 2, 3 & 6.
